Journal of Electromagnetic Analysis and Applications

Journal of Electromagnetic Analysis and Applications

ISSN Print: 1942-0730
ISSN Online: 1942-0749
www.scirp.org/journal/jemaa
E-mail: jemaa@scirp.org
"Quasi-Dynamic Green’s Functions for Efficient Full-Wave Integral Formulations for Microstrip Interconnects"
written by Andrea G. Chiariello, Antonio Maffucci,
published by Journal of Electromagnetic Analysis and Applications, Vol.4 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top